Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 1, Pages 11–18 (Mi de5750)  

Partial Differential Equations

On the Cauchy problem for harmonic functions

A. V. Bitsadze

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (760 kB)

Bibliographic databases:
UDC: 517.95
Received: 04.07.1985

Citation: A. V. Bitsadze, “On the Cauchy problem for harmonic functions”, Differ. Uravn., 22:1 (1986), 11–18

Citation in format AMSBIB
\Bibitem{Bit86}
\by A.~V.~Bitsadze
\paper On the Cauchy problem for harmonic functions
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 1
\pages 11--18
\mathnet{http://mi.mathnet.ru/de5750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=826878}


Linking options:
  • http://mi.mathnet.ru/eng/de5750
  • http://mi.mathnet.ru/eng/de/v22/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022